MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 7
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The catalog number, ar-503-ttth and lot number 1358298 associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.
 
Event or Problem Description
It was reported via the patient¿s legal representative that on (b)(6) 2015 that the patient underwent a left tka procedure.On (b)(6) 2018 the surgeon performed a left tibial component revision arthroplasty, tibial augment, stem extension procedure due to mechanical loosening of the tibial tray.During the revision procedure the surgeon explanted the arthrex tibial tray ar-503-ttth (lot 1358298) and arthrex bearing ar-513-bh12 (lot 113601341).Thereafter, the surgeon implanted the following arthrex ibalance devices: modular tibial tray (lot 10141889), stem extension (lot 10024349), tibial augment with locking screw (lot 10017209) and bearing(lot 113601336).(the specific catalog numbers and sizes of the new implants are unknown).According to the revision operative report, the femoral and patellar components were well fixed and appeared in excellent condition.The tibial component was grossly loose and was easily removed from the patient.The surgeon noted that the cement was completely debonded from the undersurface of the component.The cement remained well fixed to the tibial bone.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8348075
Report Number1220246-2019-00906
Device Sequence Number16194585
Product Code JWH
UDI-Device Identifier00888867106758
UDI-Public00888867106758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 7
Device Catalogue NumberAR-503-TTTH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/18/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220246-1/29/16-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR